MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. NEUROMEND; COLLAGEN NERVE WRAP

COLLAGEN MATRIX, INC. NEUROMEND; COLLAGEN NERVE WRAP
Model Number CNW12025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Skin Irritation (2076)
Date of Event 10/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records and additional testing of the reserve samples confirms that the product meets acceptance criteria.
 
Event or Problem Description
Following initial procedure the patient complained of redness and swelling.Subsequently, the patient underwent revision surgery to perform drainage, debridement and partial removal of the device.No additional adverse events associated with this incident have been reported to date.

Brand Name
NEUROMEND
Common Device Name
COLLAGEN NERVE WRAP
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key8209441
Report Number2249852-2018-00013
Device Sequence Number2792214
Product Code JXI
UDI-Device Identifier00813954020143
UDI-Public00813954020143
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K060952
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberCNW12025
Device Lot Number1611211032
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;